MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS SMALL

LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS SMALL
Model Number 1379.50.020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening/disassembly of glenoid components.Patient underwent primary surgery in 2014 and received an anatomic shoulder replacement utilizing smr humeral components including: - smr humeral head dia 42mm (part number 1322.09.420), - smr ecc.Adaptor taper standard (part number 1330.15.272), - smr trauma humeral body #medium (part number 1350.15.010), and small 3-pegged cemented glenoid (part number 1379.50.020, lot unknown).Due to glenoid implant loosening over time, osteolysis caused significant amount of glenoid bone loss.Above-mentioned components were removed and demineralized bone matrice and cancellous bone chips were used to graft in the glenoid.New humeral body, adapter, and humeral head were implanted and patient currently has a hemiarthroplasty, until a second procedure can be undergone in the future to implant a baseplate.Patient is a female, date of birth (b)(6) 1948.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and investigation.No review of manufacturing records for complained parts is therefore possible.The manufacturer will provide a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
SMR 3-PEGS SMALL
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24018190
Report Number3008021110-2026-00006
Device Sequence Number9191528
Product Code KWS
UDI-Device Identifier08033390096362
UDI-Public8033390096362
Combination Product (Y/N)N
PMA/510(K) Number
K130642
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.50.020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown